Journal of Symplectic Geometry
- J. Symplectic Geom.
- Volume 3, Number 4 (2005), 589-654.
Compactness for punctured holomorphic curves
Bourgeois, Eliashberg, Hofer, Wysocki and Zehnder recently proved a general compactness result for moduli spaces of punctured holomorphic curves arising in symplectic field theory. In this paper we present an alternative proof of this result. The main idea is to determine a priori the levels at which holomorphic curves split, thus reducing the proof to two separate cases: long cylinders of small area, and regions with compact image. The second case requires a generalization of Gromov compactness for holomorphic curves with free boundary.
J. Symplectic Geom., Volume 3, Number 4 (2005), 589-654.
First available in Project Euclid: 1 August 2006
Permanent link to this document
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Cieliebak , K.; Mohnke, K. Compactness for punctured holomorphic curves. J. Symplectic Geom. 3 (2005), no. 4, 589--654. https://projecteuclid.org/euclid.jsg/1154467631